FUZZY TRANSPOSITION HYPERGROUPS

Document Type: Research Paper

Author

Department of Mathematics, Derozio Memorial College Rajarhat Road, Kolkata-700136, India

Abstract

In this paper we introduce the notions of fuzzy transposition hypergroups
and fuzzy regular relations and investigate their basic properties.
We also study fuzzy quotient hypergroups of a fuzzy transposition hypergroup.

Keywords


[1] R. Ameri and M. M. Zahedi, Hypergroup and join spaces induced by a fuzzy subset, Pure
Mathematics and Applications, 8 (1997), 155-168.
[2] R. Ameri, Fuzzy (transposition) hypergroups, Italian Journal of Pure and Applied mathematics
(to appear).
[3] P. Corsini, Prolegomena of hypergroup theory, Aviani Editore, 1979.
[4] P. Corsini and V. Leoreanu, Applications of hyperstructure theory, Kluwer Academic Publications,
ISBN 1402012225 (2003).
[5] P. Corsini and V. Leoreanu, Fuzzy sets and join spaces associated with rough sets, Rend.
Circ. Mat., Palermo, 51 (2002), 527-536.

[6] P. Corsini and I. Tofan, On fuzzy hypergroups, Pure Mathematics and Applications, 8 (1997),
29-37.
[7] B. Davvaz, Fuzzy Hv-groups, Fuzzy Sets and Systems, 101 (1999), 191-195.
[8] J. Jantosciak, Transposition hypergroups: noncommutative join spaces, Journal of Algebra,
187 (1997), 97-119.
[9] A. Kehagias, L-fuzzy join and meet hyperoperations and the associated L-fuzzy hyperalgebras,
Rend. Circ. Mat., Palermo, 51 (2002), 503-526.
[10] V. Leoreanu, Direct limit and inverse limit of join spaces associated with fuzzy sets, Pure
Math. Appl., 11 (2000), 509-512.
[11] F. Marty, Sur une generalization de la notion de groupe, 8ieme Congres des Mathematiciens
Scandinaves, Stockholm, (1934), 45-49.
[12] V. Murali, Fuzzy equivalence relations, Fuzzy Sets and System, 30 (1989), 155-163.
[13] A. Rosenfeld, Fuzzy groups, J. Math. Anal. Appl., 35 (1971), 512-517.
[14] M. K. Sen, R. Ameri and G. Chowdhury, Fuzzy hypersemigroups, Soft Computing, 12(9)
(2008), 891-900.
[15] L. A. Zadeh, Fuzzy sets, Inform. and Control, 8 (1965), 338-353.
[16] M. M. Zahedi, M. Bolurian and A. Hasankhani, On polygroups and fuzzy subpolygroups, J.
of Fuzzy Mathematics, 1 (1995), 1-15.
[17] M. M. Zahedi and R. Ameri, On the prime, primary and maximal subhypermodules, Italian
Journal of Pure and Applied Mathematics, 5 (1999), 61-80.